# SDR SWAA053755

- Difficulty date: November 21, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 45,766 hours, 40,455 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 654611646
- Part serial: SS1194
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MLG WHEEL/TIRE ASSY MISSING.  FOUND LT MLG OTBD WHEEL AXLE DAMAGED.  REMOVED AND REPLACED NR 1 AND NR 2 MLG WHEEL/TIRE ASSY, LT MLG INNER CYLINDER, TUBE SUPPORT AND METERING PIN.  REMOVED AND REPLACED NR 1 AND NR 2 ANTI SKID TRANSDUCERS, NR 1 AND NR 2 BRAKE ASSY'S AND LT INBD T/E AFT FLAP PER MM.
